# SDR ASAA9910268

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE STUB BEAM AT STATION 663 RBL 45-60 WAS FOUND TO BE CORRODED.  REPAIRED PER E 5310-01747 AND BOEING TELEX ASA-SEA-99-00346H.  (M)
